Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/71966
DC FieldValueLanguage
dc.contributor.authorAppell, Juergenen_US
dc.contributor.authorLópez, Belénen_US
dc.contributor.authorSadarangani, Kishinen_US
dc.date.accessioned2020-05-04T19:41:00Z-
dc.date.available2020-05-04T19:41:00Z-
dc.date.issued2018en_US
dc.identifier.issn2560-6921en_US
dc.identifier.otherWoS-
dc.identifier.urihttp://hdl.handle.net/10553/71966-
dc.description.abstractIn this paper, we give a sufficient condition for the existence and uniqueness interval of continuous solutions to a class of fractional initial value problems involving Caputo derivatives when the data functions satisfy a non-classical Lipschitz condition. The main tool used in the paper is a fixed point theorem for generalized contractions due to Browder-Matkowski.en_US
dc.languageengen_US
dc.relationExistencia Y Unicidad De Soluciones En Ecuaciones Integrales, Funcionales Y Diferenciales Mediante Puntos Fijosen_US
dc.relation.ispartofJournal Of Nonlinear And Variational Analysisen_US
dc.sourceJournal Of Nonlinear And Variational Analysis [ISSN 2560-6921], v. 2 (1), p. 25-33, (2018)en_US
dc.subject120299 Otras (especificar)en_US
dc.subject120219 Ecuaciones diferenciales ordinariasen_US
dc.subject.otherInitial value problemen_US
dc.subject.otherCaputo derivativeen_US
dc.subject.otherSingular integral equationen_US
dc.subject.otherBrowder fixed point theoremen_US
dc.subject.otherMatkowski fixed point theoremen_US
dc.subject.otherTeoría del punto fijoen_US
dc.titleExistence and uniqueness of solutions for a nonlinear fractional initial value problem involving Caputo derivativesen_US
dc.typeinfo:eu-repo/semantics/Articleen_US
dc.typeArticleen_US
dc.identifier.doi10.23952/jnva.2.2018.1.03en_US
dc.identifier.scopus85046831556-
dc.identifier.isi000461748700003-
dc.contributor.authorscopusid56212751900-
dc.contributor.authorscopusid36623836800-
dc.contributor.authorscopusid55964919000-
dc.identifier.eissn2560-6778-
dc.description.lastpage33en_US
dc.identifier.issue1-
dc.description.firstpage25en_US
dc.relation.volume2en_US
dc.investigacionCienciasen_US
dc.type2Artículoen_US
dc.contributor.daisngid30330542-
dc.contributor.daisngid17438383-
dc.contributor.daisngid298123-
dc.description.numberofpages9en_US
dc.utils.revisionen_US
dc.contributor.wosstandardWOS:Appell, J-
dc.contributor.wosstandardWOS:Lopez, B-
dc.contributor.wosstandardWOS:Sadarangani, K-
dc.date.coverdateAbril 2018en_US
dc.identifier.ulpgces
dc.description.esciESCI
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.project.principalinvestigatorHarjani Saúco, Jackie Jerónimo-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-1484-0890-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameLópez Brito, María Belén-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

SCOPUSTM   
Citations

19
checked on Jun 9, 2024

WEB OF SCIENCETM
Citations

17
checked on Jun 9, 2024

Page view(s)

91
checked on Jan 28, 2024

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.